== == as most medical treatments are tested on animals, we give our husky paracetamol every now and then and she seems fine i breed dogs and have owned many animals over the years. the vets use medication that is often generic human medication - read the boxes, the often give human doseage too. i recommend doing a bit of research into NSAIDS, (never ibuprofen). my VET told me to buy OTC medication codine based pain relief tablets.
NO!!! If you give a dog paracetamol you will KILL the dog. Not the best idea! Always contact a vet for advice
No you cannot. A tiny amount of paracetamol will cause kidney damage in your dog.
why do you try it
The big thing you can give a dog is the biggest bone ever. The best thing you could give a dog is your undying devotion.
It is never a good idea to give your dog human medicine, or any medication that was not prescribed by a vet. Rather just take your dog to the vet so he/she can prescribe the proper medicine. Othwerwise, human medicine can kill your dog.
depense on what food you give to your dog. if you give your dog choc let it will kill him. if you give your dog bacon it will make your dog to get sick faster. and get fat and big. i would jest fead him dog food.
take it to the vet immediately
No, especially if it has paracetamol.
The anser to this Question is YES because if you give the dog a good amount of love and care the dog will grow up to be big and strong!!!!:)
i always meshre before i give food
All depends on how big of a dog you have and how much exercise you want to give it by taking it for walks. The smaller the dog the less exercise it needs, the larger the dog the more it needs
you give it to the dog when you get the girls out of the way.
it depends on how big your dog is... if it is small get it to a vet but if it is big then just watch the dog for a little bit and if it acts funny then take it to a vet
Yes, you can. Taking paracetamol improves the effect of paracetamol, which is why they give you both in hospital. However, I wouldn't take tramadol at all, without checking with a doctor first.
coz, this is the only drug used to prevent headeche..... not actually....... paracetamol.... big spelling thats why its important yaar........
Never, ever give anything containing paracetamol to an animal: IT CAN KILL IT!
the lucky charms taste good:)
No obviously its not safe
they should get 2 tins big not small
This depends upon the size of the dog, the dog's overall health status, the absorption rate of the paracetamol and the dog's genetics. In some cases, a single human dose pill or tablet is sufficient; in other cases, it takes half a bottle. However, I will caution that paracetamol is not a quick or certain death; it should not be used for euthanasia purposes.
Paracetamol is not a drug recommended for dogs and hence dogs should not have Paracetamol. Paracetomol generally has its toxic effect on the liver, causing irreversible damage. In fact dogs can rarely survive an overdose of Paracetomol. One should consult a vet if the dog had Paracetamol, the severity of consequences will depend on dog's age and breed too.
No. Paracetamol can cause serious liver damage and problems with heamoglobin in the blood (what carries oxygen around the body.) Because your dog is fairly elderly the risk of serious side effects is even higher. It may not cause problems, and you aren't giving her that much, but just to be on the safe side, you should speak with your vet and tell him/her your dog is in discomfort and they can prescribe the right medication.
DO NOT give your dog paracetamol, as it is known to be highly toxic to dogs.You can give aspirin, as a painkiller/A.I.D./fever reducer. This can be given at a dose of 5mg per pound twice daily on a full stomach for no more than two days.You can also give Diphenhydramine or Chlorpheniramine to help with a runny nose, etc. Diphenhydramine (Benadryl) can be given at a dose of 1mg per pound twice daily. The Chlorpheniramine can be given at a dose of 4mg twice daily.
that depends on the dog you have big or small